MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE; ARTHROSCOPY SYSTEM

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE; ARTHROSCOPY SYSTEM
Model Number A70963A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was not confirmed.Additional findings were as follows: insertion tube had been bent but was still in a single piece and there was deformation of the outer tube without causing any damage inside the optical system.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified; however, the event most likely occurred due to excessive force by the customer.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported to olympus that the telescope "trueview ii", 2.7mm, 30°, short, autoclavable had broken into two pieces.The event occurred during sterilization.There was no patient harm associated with the event.

Brand Name
TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE
Common Device Name
ARTHROSCOPY SYSTEM
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18228899
Report Number9610773-2023-03416
Device Sequence Number6203055
Product Code HRX
UDI-Device Identifier04042761010658
UDI-Public04042761010658
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70963A
Device Lot Number636673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown